# SDR NSVA20030026

- Difficulty date: May 24, 2003
- Submitted: June 12, 2003
- Operation: Air carrier
- Aircraft: N294CJ
- Make and model: Saab 340B
- Aircraft serial: 340B294
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 30718PEGPL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE FOUND 3 EMERGENCY PATH LIGHTS INOPERATIVE.   MECHANIC REPLACED 3 BULBS OPERATIONAL CHECK GOOD AIRCRAFT RETURNED TO SERVICE.
